# SDR AALA202108204866

- Difficulty date: August 1, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 35,325 hours, 14,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 147A8540U7
- Condition: Corroded
- Location: Bs 967-987 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT CREASE ANGLE HAS CORROSION LOCATED BETWEEN STA 967-987, STR 17L. REMOVED AND REPLACED WITH NEW LEFT CREASE ANGLE PER SRM 51-40-02.
